# SDR UIEA2018021900258

- Difficulty date: February 20, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,803 hours, 18,930 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: AC9227F1740
- Part serial: NSN
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FUEL FILTER BY-PASS EICAS AND STATUS MESSAGE.  REMOVED AND REPLACED THE NR 1 FUEL FILTER IAW AMM 73-11-02
